Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nightmares on wellbutrin?

Posted by desolationrower on January 25, 2009, at 21:22:29

In reply to Re: nightmares on wellbutrin? overtheedge, posted by rskontos on January 25, 2009, at 18:47:27

on sris dreaming tends to go down especially at first...MAOIs one hardly dreams at all. although dreaming during sws might occur. i might want to try that if it is very unpleasant. i might also look into lucid dreaming as a way to get control over dream content.

-d/r

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:desolationrower thread:874427
URL: http://www.dr-bob.org/babble/20090104/msgs/876210.html